# SDR SWI2024F01179

- Difficulty date: August 23, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 541DB HAS FRETTING CORROSION AT MULTIPLE POINTS ON THE PANEL (MARKED) MX#28736038     (C-CHECK RO 11-6/2024)    REMOVED CORROSION ON INNER MATTING SURFACE AT PANEL 541DB REF CRJ700 SRM 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS AND REPAIR REF REO 670-57-22-114 REV -- DATED 2024-09-03. COMPLIED WITH TASK CARD 51-900-1002-SKY.
